# SDR CVGA20113622

- Difficulty date: January 2, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N642AC
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK224
- Aircraft time: 4,761 hours, 3,848 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP ASYMMETRY MASTER CAUTION ILLUMINATED ON DESCENT TO AIRPORT.
